# SDR AALA202009039022

- Difficulty date: August 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977LF
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CHANNEL IN AFT CARGO COMPARTMENT BETWEEN FR56 AND FR57 BETWEEN STR 41L AND STR 42L, MEASURING L=6.425 IN, W=1.975 IN, D=0.012 IN.  REPLACED CHANNEL WITH NEW, IAW A321 SRM 51-42-11-911-001 AND 51-72-11-801 AND DRAWING P17977.
